Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Treatment for shaky hands, muscle twitching and jumping in sleep?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 641 Questions
Recently I have developed shaky hands and some random muscle twitching. Also, I am frequently getting that jumping in my sleep feeling as I fall asleep.
Posted Sat, 1 Mar 2014 in General Health
Answered by Dr. Gaurav Katiyar 56 minutes later
Brief Answer: Adverse effect. Detailed Answer: Hi, I have gone through your query. As you have mentioned that you are on Prozac (Fluoxetine) and Serax (Oxazepam), Shaky hand and twitching can be experienced. These are the adverse effect of Fluoxetine and its incidence is about 1-10%. There is no need to worry about these. If they are causing discomfort then you have to contact your treating doctor for change of prescription. Hope I have answered your query. If you have any further questions I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor